# SDR YENA20160127060

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 28,798 hours, 9,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 28,361 hours, 9,674 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK RETURN, VERY STRONG PLASTIC BURNING ODOR THROUGHOUT COCKPIT AND CABIN;  ACCOMPLISHED INSPECTION ON FWD AND LATERAL AVIONICS COMPARTMENTS AND APU AREA AND PACK NR 1 WAS FOUND THE ODOR CAME FROM FROM PACK NR 1.  TROUBLESHOT IAW TSM 05-50-00-810-831-A, RAN NR 1 PACK WITH APU BLEED AND WITH NR 1, NR 2 ENGINE BLEED.  NO ODOR NOTED.
